Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fellicular lymphoma. Taking chemo, constipation, cramps, bleeding post bowels. Treatment?

I was diagnosed with fellicular lymphoma and have had one treatment of chemo . I have been told that i may encounter constipation after treatment/aftercare tablets, i was given a powder to mix with 125ml of water to help with constipation. I barely have cramps but its very painful when i go to the toilet, there was a tiny bit of blood aswell. This makes me more scared to go to the toilet because of the pain. What else can i do to help soften things up so i feel okay about going to the toilet???
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Constipation is, in fact, a frequent side effect of chemotherapy for lymphoma. First, you should drink more water, have a high fibre diet and take the tablets for contipation that your doctor prescribed to you. You should not avoid going to the toilet because you can have cause an anal lesion if you do so. You should also say to your doctor in the next visit that you got serious constipation, because that may result in a specific modification in the doses of chemotherapy. I hope my answer has been useful and hope you get better soon.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor